MDJunction - People Helping People
 
Ask a Question
02/20/2012 07:30 AM

Elavil side effects?

claredoll77
claredoll77  
Posts: 825
Member

Hello everyone, I am considering taking Elavil (Amitriptyline) for my depression, anxiety and insomnia. None of the newer anti-Ds I have tried have worked out for me for various reasons. I'm particularly concerned that this may cause weight gain. Any thoughts on or experiences with Elavil for depression would be very much appreciated. Thanks!
Reply

02/20/2012 10:37 AM
Bangbang
Bangbang  
Posts: 7157
VIP Member

I had a girlfriend that took elavil for a long time. She did not gain weight. She lost it. It worked very well for her.

02/20/2012 11:30 AM
claredoll77
claredoll77  
Posts: 825
Member

good to hear. Thank you for your reply.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved